Bluelight

Thread: DXM Gel Caps

Results 1 to 10 of 10
  1. Collapse Details
    DXM Gel Caps 
    #1
    I'm interested in knowing about DXM and what the effect is on the people that use them, how much they use and the dangers. With the DXM gel caps in question, the ingredients are:

    Dextromethorphan Hydrobromide - 10 MG
    Paracetamol - 500 MG
    phenylephrine hydrochloride - 5mg

    I see people recommending large amounts, whole packets (which to my calculations would be ~ 2.6g of DXM) - What kind of effect would that have on a person?

    But what about around five caps ~50mg of DXM (for arguments sake, .9 mg/kg)? What would happen to the average user taking them? What would be the inherent risk of such a small amount?
    Last edited by Bolshevik; 13-09-2012 at 22:17.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter ErgicMergic's Avatar
    Join Date
    May 2011
    Location
    Los Angeles
    Posts
    2,167
    The people recommending whole packets are referring to the 20-count 15mg DXM-only gel cap bottles, known as Long-Acting Cough Gels, which is a 300mg dosage.

    At a single 50mg dosage, you should feel cough suppression ( ), a slight NRI stimulant effect, and NMDA antagonism from the DXO metabolite. The SRI effects need consistent dosing to take effect, like other selective and non-selective SRI's. Tramadol and MDMA are two drugs that release 5-HT, not simply inhibit the reuptake from it, so you would feel serotonin effects from a single dosage of tram of mdma.

    Most people use 30-90mg DXM HBr or polistyrex (extended release) to partially prevent amphetamine, opiate, alcohol, and benzo tolerance from increasing, as it is a much more powerful NMDA antagonist than Chelated Magnesium, since it is a voltage independent NMDA antagonist, unlike Mg or Zinc, which are voltage dependent NMDA antagonists.

    Others use DXM as a recreational dissociative, again through the voltage-independent NMDA antagonism of the DXO metabolite, for which DXM acts as a prodrug when used in this purpose. Ketamine and MXE are other voltage independent NMDA antagonists used for this purpose. You can't use Mg or Zn as dissociatives due to their voltage-dependent actions, making them self-limiting in this regard.

    Recreational dosages of DXM can be found on Erowid.
    Last edited by ErgicMergic; 14-09-2012 at 00:28.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    I have abused Dxm like alot it can be a great drug in moderation for psychoanalytic purpouses but only and I cant put enough infesis on this only use dxm only prouducts if you do it. To much APAP can cause liver faliure and that is a horrid way to go along with CCC's and their dreaded Chlorpheniramine Maleate can kill. They only other igrediant that I have used with dxm is Guaifenesin like in musinex dm max it can cause nausea and vomiting but for some reason it dosent for me at doses of up to 7000mg after that it is game over with sickness. I can recomemnd what ergicmergic said and that is go with the robo gels they are good for this as there is no real harm untill bottles after bottles are consumed I would say 300 mg is a good start but test your own grounds and good luck and happy tripping!!!

    Bee
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Thanks for all the advice, I don't have time to reply to everything in detail at the moment but it is all very helpful!

    I've never seen 'dxm only' products. The closest are capsules;

    Paracetamol 300mg
    Dextromethorphan Hydrobromide 10mg

    Or lozenges/pastilles of flavor/glucose/10mg DXM. But I've never heard of people taking lozenges for the DXM benefit.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelight Crew Thorns Have Roses's Avatar
    Join Date
    Sep 2010
    Location
    SoCal
    Posts
    5,254
    Quote Originally Posted by Bolshevik View Post
    I'm interested in knowing about DXM and what the effect is on the people that use them, how much they use and the dangers. With the DXM gel caps in question, the ingredients are:

    Dextromethorphan Hydrobromide - 10 MG
    Paracetamol - 500 MG
    phenylephrine hydrochloride - 5mg

    I see people recommending large amounts, whole packets (which to my calculations would be ~ 2.6g of DXM) - What kind of effect would that have on a person?

    But what about around five caps ~50mg of DXM (for arguments sake, .9 mg/kg)? What would happen to the average user taking them? What would be the inherent risk of such a small amount?
    You're not going to be able to get high on these, there's just too much APAP, you'll fuck up your liver well before you get high. 50mg DXM is pretty much just gonna display therapeutic effects.

    Or lozenges/pastilles of flavor/glucose/10mg DXM. But I've never heard of people taking lozenges for the DXM benefit.
    You can work with these, check out this thread.

    For more general DXM information, start reading, the William White FAQ is an especially great source of introductory information.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    You can go to *snip NO SOURCE DISCUSSION* and order Corincidin HBP cough and cold and it has 30 mgs of dxm. You can buy it in bulk. I don't take it to get high. It helps my Fibro pain.

    oh the one i suggested above has NO apap in it. Make sure they are the small red round ones and box says 30 mgs dxm and no apap. They send 3 boxes at a time.
    Last edited by NeighborhoodThreat; 14-09-2012 at 20:45.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter Swimmingdancer's Avatar
    Join Date
    Jan 2012
    Location
    The Republic of Bluelight
    Posts
    5,376
    I thought Corincidin HBP has APAP in it? The "HBP" stands for high blood pressure. Is there a version without APAP that I'm not aware of or something?
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Senior Moderator
    Basic Drug Discussion
    NeighborhoodThreat's Avatar
    Join Date
    May 2009
    Posts
    21,558
    Coricidin doesn't have APAP in it, it does, however, have antihistamines in it (chlorphenamine/"CPM").

    Coricidin is not a safe way to take DXM.

    Only products containing only DXM should be used. This resource has a great list of products that contain only DXM.

    Taking high doses of Coricidin HBP/Coricidin Cough & Cold is extremely dangerous due to the fact that the formulation contains CPM. Do not attempt to use Coricidin for recreational purposes.

    BDD Guidelines! - BLUA - BL Search! - Conversions for Opiates & Benzos - Save Your Liver Do a CWE
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Yeah cant voice enough how bad CCC is
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Bluelighter maggie_mayhem's Avatar
    Join Date
    Jun 2012
    Location
    Chicago, IL, USA
    Posts
    107
    I only use the gelcaps. DXM is the only active ingredient. Depending on your threshold, you should take them accordingly. Any product with guafesin (sp?) or acetapheminen should be avoided.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •